# SDR SWIA2024062100521

- Difficulty date: May 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT DRAIN MAST SUPPORT BRACKET FOR CORRODED ANCHOR NUTS (REF WORK CARD HN00161730 / CAMP 28257392) SUPPORT BRACKET FOUND TO BE CORRODED ON BOTTOM MATING FACE.     (C-CHECK RO 6/19/2024)    BLENDED AREAS ON BOTTOM MATING SURFACE OF AFT DRAIN MAST SUPPORT BRACKET. FOUND OUT OF LIMITS CRJ 700 SRM 53-61-04-101-003-A01. REPLACED WITH NEW CHANNEL REF. CRJ700 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND BOMBARDIER DWG MM670-43255 REV C. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
